# SDR FOTR2019813831

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF GILLINER ATTACH ANGLE ON LT SIDE OF FUSELAGE AT TOP OF WINDOW LEVEL REVEALED DOUBLE DRILL HOLES IN FRAME AT FS 720C.  CUT OUT DAMAGED AREA DIM. .800" X .800" AT STA 720C.  FAB 2EA REPAIR ANGLES FROM 7075-0 PO 90010396 DIM. 13.5" X 13.5" X 4" IAW SRM 53-10-4 FIG 1.  LOCATED & DRILLED ON STA 720C IAW SRM 51-230-5 & 51-30-6 & 53-10-4 FIG 1.  PARTS HEAT TREATED TO T6 IAW FAS ENG REPORT 2-37153-801 REV A.  PARTS & AREA TREATED AND PRIMED IAW SRM 51-10-2.  FRAME REPAIR INSTALLLED AT STA 720C IAW SRM 51-30-2 & 53-10-4, FIG 1.
